# SDR AALA201804069014

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 50,437 hours, 30,107 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fault Message
- Condition: Illuminated
- Location: Auto Feed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FEED FAULT MESSAGE CENTER FUEL TANK. OPEN.
